Back to Ask the Diabetes Team Ask the Diabetes Team

From Sacramento, California, USA:

My daughter has been complaining of pain when she gives herself a bolus. She says she can feel the insulin entering her body, causing pain. Any theories as to why this is happening?


As far as I know, it might be due, and this is quite rare indeed, to some subcutaneous higher sensitivity. Try to change the injection sites and see whether it changes. If not, it could be due to an allergy to insulin preservatives and you will need to ask your diabetes team for further help.


Original posting 19 Dec 2009
Posted to Aches and Pains and Insulin Pumps


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:20
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.